Journal of Applied Mathematics

Finite Integral Formulas Involving Multivariable Aleph-Functions

Hagos Tadesse, D. L. Suthar, and Minilik Ayalew

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


The integrals evaluated are the products of multivariable Aleph-functions with algebraic functions, Jacobi polynomials, Legendre functions, Bessel-Maitland functions, and general class of polynomials. The main results of our paper are quite general in nature and competent at yielding a very large number of integrals involving polynomials and various special functions occurring in the problem of mathematical analysis and mathematical physics.

Article information

J. Appl. Math., Volume 2019 (2019), Article ID 6821797, 10 pages.

Received: 6 March 2019
Revised: 10 July 2019
Accepted: 10 July 2019
First available in Project Euclid: 19 September 2019

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)


Tadesse, Hagos; Suthar, D. L.; Ayalew, Minilik. Finite Integral Formulas Involving Multivariable Aleph-Functions. J. Appl. Math. 2019 (2019), Article ID 6821797, 10 pages. doi:10.1155/2019/6821797.

Export citation


  • C. K. Sharma and S. S. Ahmad, “On the multivariable I-function,” Acta Ciencia Indica. Mathematics, vol. 20, no. 2, pp. 113–116, 1994.
  • Y. N. Prasad, “Multivariable I-function,” Vijnana Parishad Anusandhan Patrika, vol. 29, pp. 231–235, 1986.
  • C. K. Sharma and G. K. Mishra, “Exponential Fourier series for the multivariable I-function,” Acta Ciencia Indica Mathematics, vol. 21, no. 4, pp. 495–501, 1995.
  • H. M. Srivastava and R. Panda, “Some expansion theorems and generating relations for the H function of several complex variables,” Commentarii Mathematici Universitatis Sancti Pauli, vol. 24, no. 2, pp. 119–137, 1975.
  • N. Sudland, B. Baumann, and T. F. Nonnenmacher, “Open problem: Who knows about the Aleph (?) -functions ?” Fractional Calculus and Applied Analysis, vol. 1, no. 4, pp. 401-402, 1998.
  • D. Kumar, S. D. Purohit, and J. Choi, “Generalized fractional integrals involving product of multivariable H-function and a general class of polynomials,” Journal of Nonlinear Sciences and Applications, vol. 09, no. 01, pp. 8–21, 2016.
  • R. K. Saxena and T. K. Pogány, “On fractional integration formulae for Aleph functions,” Applied Mathematics and Computation, vol. 218, no. 3, pp. 985–990, 2011.
  • R. K. Saxena, J. Ram, and D. Kumar, “Generalized fractional integral of the product of two Aleph-functions,” Applications and Applied Mathematics. An International Journal (AAM), vol. 8, no. 2, pp. 631–646, 2013.
  • R. K. Saxena, J. Ram, and D. L. Suthar, “Unified fractional derivative formulas for the multivariable H-function,” Vijnana Parishad Anusandhan Patrika, vol. 49, no. 2, pp. 159–175, 2006.
  • D. L. Suthar and P. Agarwal, “Generalized mittag -leffler function and the multivariable h-function involving the generalized mellin-barnes contour integrals,” Communications in Numerical Analysis, vol. 2017, no. 1, pp. 25–33, 2017.
  • D. L. Suthar, B. Debalkie, and M. Andualem, “Modified Saigo fractional integral operators involving multivariable H-function and general class of multivariable polynomials,” Advances in Difference Equations, vol. 2019, no. 1, article no. 213, 2019.
  • D. L. Suthar, H. Habenom, and H. Tadesse, “Certain integrals involving aleph function and Wright's generalized hypergeometric function,” Acta Universitatis Apulensis, no. 52, pp. 1–10, 2017.
  • D. L. Suthar, G. Reddy, and B. Shimelis, “On Certain Unified Fractional Integrals Pertaining to Product of Srivastava's Polynomials and N-Function,” International Journal of Mathematics Trends and Technology, vol. 47, no. 1, pp. 66–73, 2017.
  • E. D. Rainville, Special Functions, The Macmillan Company, New York, NY, USA, 1960.
  • G. Szego, Orthogonal Polynomials, American Mathematical Society Colloquium Publications, vol. 23, American Mathematical Society, Providence, RI, USA, 1959.
  • A. Erde'lyi, W. Magnus, F. Oberhettinger, and F. G. Tricomi, Higher Transcendental Functions, vol. I, McGraw-Hill, New York-Toronto-London, 1953.
  • V. S. Kiryakova, Generalized Fractional Calculus and Applications, vol. 301 of Pitman Research Notes in Mathematics, United States with John Wiley & Sons, Longman Scientific & Technical, New York, NY, USA, 1994.
  • V. P. Saxena, “Formal solution of certain new pair of dual integral equations involving H-functions,” Proceedings of the National Academy of Sciences, vol. A52, no. 3, pp. 366–375, 1982.
  • H. M. Srivastava, “A multilinear generating function for the Konhauser sets of biorthogonal polynomials suggested by the Laguerre polynomials,” Pacific Journal of Mathematics, vol. 117, no. 1, pp. 183–191, 1985.
  • H. M. Srivastava and N. P. Singh, “The integration of certain products of the multivariableH-function with a general class of polynomials,” Rendiconti del Circolo Matematico di Palermo , vol. 32, no. 2, pp. 157–187, 1983.
  • F. Ayant, “The integration of certains products of special functions and multivariable Aleph-functions,” International Journal of Mathematics Trends and Technology, vol. 31, no. 2, pp. 101–112, 2016.
  • D. Kumar, R. K. Saxena, and J. Ram, “Finite integral formulas involving aleph function,” Boletim da Sociedade Paranaense de Matemática, vol. 36, no. 1, pp. 177–193, 2018.
  • D. L. Suthar, S. Agarwal, and D. Kumar, “Certain integrals involving the product of Gaussian hypergeometric function and Aleph function,” Honam Mathematical Journal, vol. 41, no. 1, pp. 1–17, 2019.
  • D. L. Suthar and B. Debalkie, “A new class of integral relation involving Aleph-functions,” Surveys in Mathematics and its Applications, vol. 12, pp. 193–201, 2017. \endinput